MAUDE Adverse Event Report: Biosense Webster Inc VARIPULSE Bi-Directional Catheter; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation

Biosense Webster Inc VARIPULSE Bi-Directional Catheter; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Catalog Number D141201
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
VARIPULSE Bi-Directional Catheter
Common Device Name
Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50862924
Report Number3013300026-2026-03106
Device Sequence Number9425256
Product Code QZI
UDI-Device Identifier10846835025460
UDI-Public(01)10846835025460(17)270419(10)31883416L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD141201
Device Lot Number31883416L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight162 LB
Patient RaceAsian